# SDR KO0R201601260035

- Difficulty date: January 26, 2016
- Submitted: January 26, 2016
- Operation: Air carrier
- Aircraft: N513SN
- Make and model: Doug MD-11F
- Aircraft serial: 48513
- Aircraft time: 78,286 hours, 12,241 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUTER WING LOWER SKIN PANEL ACCESS DOOR CUT OUT, RT WING HAS 4 CRACK INDICATIONS IN FASTENER HOLES.  WING STATION XORS 700.
